# SDR CA091207002

- Difficulty date: November 24, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 864 hours
- Engine: Pwa PT6A65AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 1,080 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A REPAIR INVOLING WELDING A CRACK APPROX 1 INCH LONG LOCATED JUST ABOVE THE LT REAR FLOAT ATTACHMENT PLATE, WITHIN THE CIRCLE OF C. FIG 2 OF SL NR 71 WAS CARRIED OUT.  THE FOLLOWING DAY,  NOTICED A CRACK APPROX 3/4 TO 1 INCH LONG IN THE WELD THAT RUNS AROUND THE REAR WING SPAR ATTACHMENT POINT.
